# SDR 2DYA20191014001

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N604KW
- Make and model: Boeing 767233
- Aircraft serial: 24145
- Aircraft time: 66,138 hours, 16,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  OPEN
